# SDR VQI2018F00024

- Difficulty date: September 23, 2017
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939ON0923
- Aircraft time: 5,369 hours, 1,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED THE FOLLOWING FAULT.  AIR PACK 1 REGUL FAULT.  R&R NR 1 COMPRESSOR OUTLET TEMP SENSOR 12HH IAW AMM 21-61-11-000-001-A.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
